# SDR CALA2025120511782

- Difficulty date: December 3, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 66,665 hours, 29,342 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2714
- Part serial: 0726
- Condition: Odor
- Location: Zone 900
- Part time: 793,987 hours, 737,413 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD CHILLER HAD AN ODOR OF MELTED PLASTIC. FA TURNED OFF.  DEFERRED PER MEL, PULLED AND COLLARED CB, INSTALLED INOP STICKER ADJ TO CB.   REMOVED AND REPLACED THE FWD GALLEY AIR CHILLER IAW AMM 25-34-51. OPS CHECKED GOOD.
